# SDR WTAA980037

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 807
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Light
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LAX - LANDING GEAR DOWN AND LOCK FAILED TO ILLUMINATE WHEN GEAR SELECTED DOWN.  MAINTENANCE PERFORMED OPERATIONAL CHECK OF LANDING GEAR.  GEAR INDICATIONS NORMAL.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE.  (X)
